Follow
Tuyen Luong Quoc
Tuyen Luong Quoc
The University of Danang - University of Science and Education
Verified email at ued.udn.vn
Title
Cited by
Cited by
Year
Stone-type theorem on b-metric spaces and applications
T Van An, LQ Tuyen, N Van Dung
Topology and its Applications 185, 50-64, 2015
1222015
On -images of separable metric spaces and a problem of Shou Lin
T Van An, LQ Tuyen
Matematički Vesnik 64 (250), 297-302, 2012
182012
On an affirmative answer to S. Lin’s problem
TV An, LQ Tuyen
Topology Appl 158 (13), 1567-1570, 2011
182011
Cauchy sn-symmetric spaces with a cs-network (cs*-network) having property σ-(P)
TV An, LQ Tuyen
Topology Proceedings 51, 61-75, 2018
132018
Further properties of 1-sequence-covering maps
TV An, LQ Tuyen
Commentationes Mathematicae Universitatis Carolinae 49 (3), 477-484, 2008
132008
On the -fold symmetric product of a space with a --property -network (-network)
LQ Tuyen, OV Tuyen
Commentationes Mathematicae Universitatis Carolinae 44 (to appear.), to appear., 2020
102020
Some Results on Pixley–Roy Hyperspaces
LDR Kočinac, LQ Tuyen, O Van Tuyen
Journal of Mathematics 2022, 2022
82022
A new characterization of spaces with locally countable -networks
LQ Tuyen
Matematički Vesnik 65 (251), 8-13, 2013
72013
Remarks on sequence-covering closed maps
LQ Tuyen
Fasciculi Mathematici 53, 161-165, 2014
62014
SPACES WITH sn-NETWORK g-FUNCTIONS
TV An, LQ Tuyen
Topology Proceedings 54, 177-191, 2019
4*2019
Remarks on sequence-covering maps
LQ Tuyen
Commentationes Mathematicae Universitatis Carolinae 53 (4), 645-650, 2012
32012
The σ-point-finite cn-networks (cknetworks) of Pixley-Roy hyperspaces
LQ Tuyen, OV Tuyen
Matematički Vesnik, 2022
22022
Some characterizations of spaces with locally countable networks
LQ Tuyen
Matematički Vesnik, 84-90, 2014
22014
L-Ponomarev system and images of locally separable metric spaces
TV An, LQ Tuyen
Publications de l'Institut Mathematique 93 (107), 133-144, 2013
22013
Spaces with σ-locally finite Lindelf sn-networks
LQ Tuyen
Publications de l'Institut Mathematique 93 (107), 145-152, 2013
22013
A note on the hyperspace of finite subsets
LQ Tuyen, OV Tuyen
Fasciculi Mathematici, 2021
12021
On an affirmative answer to Y. Tanaka's and Y. Ge's problem
LQ Tuyen
Commentationes Mathematicae Universitatis Carolinae 58 (1), 125-129, 2017
12017
On an affirmative answer to S. Linʼs problem
T Van An, LQ Tuyen
Topology and its Applications 158 (13), 1567-1570, 2011
12011
Sự bảo tồn một số tnh chất topo qua nh xạ lin tục
NX Trc, NĐ Khi, NM Thiện, LQ Tuyển
Tạp ch Khoa học v Cng nghệ-Đại học Đ Nẵng, 68-71, 2024
2024
The Vietoris hyperspace and certain generalized metric properties
LQ Tuyen, TO Van, LDR Kočinac
Hacettepe Journal of Mathematics and Statistics 53 (2), 356-366, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20